Differentiable solutions to degenerate systems of ordinary equations
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 2, pp. 41-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_2_a5,
author = {A. N. Kuznetsov},
title = {Differentiable solutions to degenerate systems of ordinary equations},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {41--51},
year = {1972},
volume = {6},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_2_a5/}
}
A. N. Kuznetsov. Differentiable solutions to degenerate systems of ordinary equations. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 2, pp. 41-51. http://geodesic.mathdoc.fr/item/FAA_1972_6_2_a5/
[1] Vazov V., Asimptoticheskie razlozheniya reshenii obyknovennykh differentsialnykh uravnenii, Mir, M., 1968
[2] Jakobson N., Lectures in Abstract Algebra, v. I, New York, 1951 | MR
[3] Malgranzh B., Idealy differentsiruemykh funktsii, Mir, M., 1968
[4] Manin J.I., “Moduli fuchsiani”, Ann. Scnoia Norm. Super. Pisa, 19:1 (1965) | MR | Zbl